# SDR USAA920070879

- Difficulty date: September 21, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 57,707 hours, 25,280 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-05 CHECK - NR 5989136, CORROSION ON SEAT TRACK, BS 1430 - BS 1560, +Y1292.  REPLACED SEAT TRACK, BS 1430 - BS 1560, +Y1292 IAW A320 SRM 51-72-11.
